# SDR SWAA2023082973297

- Difficulty date: June 29, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS. MARKED<[01] APPLICABILITY REPAIR STATEMENT; APPLICABLE REPAIR FOR CRACK AROUND THE FASTENER AT NO.1 SLAT LOWER SURFACE OF THE L/E SLAT NOSE SKIN AT ACTUATOR RIBS MARKED IS SRM 57-42-01-2R-8 REPAIR 8.;[09] FABRICATED REPAIR (1) DOUBLER 7075-T6 0.071' THICK LOT #1497836-1; (2) FILLER 7075-T6 0.063' THICK LOT #1498631-1 IAW SRM 57-42-01-2R-8 STEP 4.F(1.A - C; 3.A - G) & 4 - 8.;[15] INSTALLED REPAIR PARTS WITH PERMANENT AND TEMPORARY FASTENERS BEFORE SEALANT SQUEEZE-OUT TIME OF 07/08/23 @ 06:00HRS IAW PSDS BAC5000.INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8 STEP 4.F.(10).;[19] INSTALLED FLEX SKIN COMMON TO #1 SLAT ACTUATOR; APPLIED AERODYNAMIC SMOOTHNESS FILLET SEAL AROUND THE DOUBLER AND FLEX SKIN AND INSTALLED COVE PANELS 525DAB;525DBB;525CB & 525EB IAW SRM 57-42-01-2R-8 STEP 4.H.J.K & L. SCREW GUN ID:ATS2314; CAL DUE 09/2023.;[20] VERIFIED CORRECTIVE ACTION #19;[21] MAINTENANCE NOTE; ACTION 15 WAS ONLY TO VERIFY ALL HOLES WERE FILLED; I DIDN'T BUY THE FASTENERS. INSTALLATION IS REJECTED DUE TO BLIND FASTENERS ARE PULLED INCORRECTLY. SEE STEP 1;[22] ALL OTHER PERMANENT FASTENERS INSTALLED ON REPAIR PARTS; (1)DOUBLER AND (2) FILLER IAW SRM 57-42-01-2R-8.STEP 4.F.(10).;[23] VERIFIED STEP 1; CORRECTIVE ACTION 22 AND MEASUREMENT TABLE.
